login about faq

I learned that phen375 have side effects like dizziness and stomach cramps. Are phen375 side effects dangerous to my health?

asked Apr 12 '13 at 04:13

quade's gravatar image

quade
1111

closed Apr 12 '13 at 04:50

tuhinpaul's gravatar image

tuhinpaul ♦
1866

The question has been closed for the following reason "Question is off-topic or not relevant" by tuhinpaul Apr 12 '13 at 04:50


phen375 is a diet pill and therefore not related to this Q&A Forum. Closing the thread.

link

answered Apr 12 '13 at 04:50

tuhinpaul's gravatar image

tuhinpaul ♦
1866

Follow this question

By Email:

Once you sign in you will be able to subscribe for any updates here

By RSS:

Answers

Answers and Comments

Markdown Basics

  • *italic* or __italic__
  • **bold** or __bold__
  • link:[text](http://url.com/ "title")
  • image?![alt text](/path/img.jpg "title")
  • numbered list: 1. Foo 2. Bar
  • to add a line break simply add two spaces to where you would like the new line to be.
  • basic HTML tags are also supported

Tags:

×2

Asked: Apr 12 '13 at 04:13

Seen: 1,372 times

Last updated: Apr 12 '13 at 04:50

Related questions

powered by OSQA